Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A simple algorithm for principalization of monomial ideals


Author: Russell A. Goward Jr.
Journal: Trans. Amer. Math. Soc. 357 (2005), 4805-4812
MSC (2000): Primary 13A99, 14E99
DOI: https://doi.org/10.1090/S0002-9947-05-03866-3
Published electronically: July 19, 2005
MathSciNet review: 2165388
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a simple constructive proof of principalization of monomial ideals and the global analog. This also gives an algorithm for principalization.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 13A99, 14E99

Retrieve articles in all journals with MSC (2000): 13A99, 14E99


Additional Information

Russell A. Goward Jr.
Affiliation: Department of Mathematics, University of Michigan-Ann Arbor, Ann Arbor, Michigan 48109-1109

DOI: https://doi.org/10.1090/S0002-9947-05-03866-3
Received by editor(s): November 20, 2002
Published electronically: July 19, 2005
Additional Notes: The author thanks Steven Dale Cutkosky for his advice and patience as supervisor for the author’s Ph.D. thesis, and Karen Smith for her advice and help with numerous corrections to this paper.
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.